×

zbMATH — the first resource for mathematics

On almost geodesic mappings of the type \(\pi_1\) of Riemannian spaces preserving a system \(n\)-orthogonal hypersurfaces. (English) Zbl 0965.53018
Slovák, Jan (ed.) et al., Proceedings of the 18th winter school “Geometry and physics”, Srní, Czech Republic, January 10-17, 1998. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 59, 103-108 (1999).
The authors study almost geodesic mappings of the type \(\pi_1:V_n\to V_n\), which preserve systems of \(n\)-orthogonal hypersurfaces, and they find Riemannian metrics for which these mappings exist.
For the entire collection see [Zbl 0913.00039].
Reviewer: J.Mikeš (Olomouc)

MSC:
53B20 Local Riemannian geometry
53C20 Global Riemannian geometry, including pinching
53C22 Geodesics in global differential geometry
PDF BibTeX XML Cite